MathSciNet Relay Station
MathSciNet bibliographic data
MR2322505 (2008h:60242) 60H15 (35R60)
Azerad, Pascal; Mellouk, Mohamed On a stochastic partial differential equation with non-local diffusion. Potential Anal. 27 (2007), no. 2, 183–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement